MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE
Catalog Number 07P70-30
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.All available patient information was provided, no additional patient information was available.
 
Event or Problem Description
The customer reported a falsely elevated alinity i free t4 result for two patients.The results were not reported out.The samples were centrifuged and repeated with lower results.The following data was provided: sid (b)(6) 26 year old male patient diagnosed with decompensated dilated cardiomyopathy.Processed on (b)(6) 2026 initial result = >64.3 repeat results = 13.89 and 14.56 pmol/l.Historical result from (b)(6) 2026 = 17.37 pmol/l.The patient is on the following medications: caspofungin, zopiclone, cefazolin, morphine, mycophenolate, methylprednisolone, teicoplanin, piperacillin, tazobactam, furosemide, levetiracetam, hydralazine, nicardipine, lansoprazole, tramadol, chloramphenamine, cyclizine, naloxone, melatonin, heparin, actrapid insulin, ondansetron.Sid (b)(6) 80 year old male patient, elective angiogram for exertional angina and shortness of breath on exertion, processed on (b)(6) 2026 initial result = 20.21 repeat results = 15.26 and 15.51 pmol/l the patient is on the following medications: clopidogrel, budesonide + formoterol inhaler, darbepoetin alfa sc, nitrates sublingual, hydroxocobalamin im, aspirin, levothyroxine, ramipril, simvastatin.Reference range 9-19.11 pmol/l no impact to patient management was reported.

Brand Name
ALINITY I FREE T4 REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, FREE THYROXINE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key25150768
Report Number3005094123-2026-00222
Device Sequence Number9212792
Product Code CEC
UDI-Device Identifier00380740121822
UDI-Public(01)00380740121822(17)260630(10)78042UD00
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K173122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue Number07P70-30
Device Lot Number78042UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Supplement Date Received by Manufacturer06/04/2026
Initial Report FDA Received Date05/12/2026
Supplement Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6)
Patient SexUnknown